Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 250, NWS Atlanta, GA

June 23, 20175 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2017, 8:42 PM EDT for 5 counties in Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2017, 8:42 PM EDT (00:42 UTC)
Expired
Jun 23, 2017, 9:30 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 9:06 PM EDTTSTM WND DMG1 Wnw Northridge, GAPOWER LINES WERE REPORTED DOWN NEAR THE INTERSECTION OF WESTBRIDGE ROAD AND OLD FORD ROAD.
Jun 23, 9:06 PM EDTTSTM WND DMGBethesda Woods South, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF KENWOOD ROAD AND THORTON LANE.
Jun 23, 9:06 PM EDTTSTM WND DMGHowell Estates, GAPOWER LINES WERE REPORTED DOWN ON LYLE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

782 
WUUS52 KFFC 240042
SVRFFC
GAC063-077-113-151-255-240130-
/O.NEW.KFFC.SV.W.0250.170624T0042Z-170624T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
842 PM EDT FRI JUN 23 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Western Henry County in north central Georgia...
  Eastern Coweta County in west central Georgia...
  Clayton County in north central Georgia...

* Until 930 PM EDT

* At 841 PM EDT, severe thunderstorms were located along a line
  extending from Palmetto to near Madras to near Moreland, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Newnan, Griffin, McDonough, Fayetteville, Jonesboro, Peachtree
  City, Stockbridge, Riverdale, Hampton, Tyrone, Morrow, Lovejoy,
  Palmetto, Senoia, Brooks, Moreland, Sharpsburg, Turin, Haralson and
  Woolsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3351 8478 3351 8462 3350 8461 3352 8459
      3355 8446 3356 8446 3359 8428 3358 8422
      3352 8413 3320 8425 3326 8478 3338 8480
TIME...MOT...LOC 0041Z 254DEG 38KT 3351 8469 3341 8473 3332 8473 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
115 
WWUS52 KFFC 240102
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
902 PM EDT FRI JUN 23 2017

GAC077-240112-
/O.CAN.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Coweta GA-
902 PM EDT FRI JUN 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWETA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3353 8453 3355 8446 3356 8446 3359 8427
      3358 8422 3352 8413 3321 8425 3323 8449
      3327 8450 3330 8452 3332 8452 3333 8453
      3341 8457
TIME...MOT...LOC 0102Z 269DEG 39KT 3351 8445 3341 8449 3332 8448 

$$

GAC063-113-151-255-240130-
/O.CON.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Spalding GA-Fayette GA-Henry GA-Clayton GA-
902 PM EDT FRI JUN 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL SPALDING...FAYETTE...WESTERN HENRY AND CLAYTON
COUNTIES...

At 902 PM EDT, severe thunderstorms were located along a line
extending from near Riverdale to near Fayetteville to Starrs Mill,
moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Riverdale, Hampton, Morrow, Lovejoy, Brooks, Woolsey,
Sunny Side, East Griffin, Lake Spivey, Starrs Mill, Inman, Jw Smith
Reservoir, Flippen and Highland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3353 8453 3355 8446 3356 8446 3359 8427
      3358 8422 3352 8413 3321 8425 3323 8449
      3327 8450 3330 8452 3332 8452 3333 8453
      3341 8457
TIME...MOT...LOC 0102Z 269DEG 39KT 3351 8445 3341 8449 3332 8448 

HAIL...<.75IN
WIND...60MPH
 
$$
558 
WWUS52 KFFC 240119
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
919 PM EDT FRI JUN 23 2017

GAC113-240129-
/O.CAN.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Fayette GA-
919 PM EDT FRI JUN 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3324 8424 3322 8435 3343 8439 3358 8436
      3359 8427 3358 8422 3352 8413
TIME...MOT...LOC 0119Z 253DEG 38KT 3357 8429 3346 8430 3336 8429 

$$

GAC063-151-255-240130-
/O.CON.KFFC.SV.W.0250.000000T0000Z-170624T0130Z/
Spalding GA-Henry GA-Clayton GA-
919 PM EDT FRI JUN 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTH CENTRAL SPALDING...WESTERN HENRY AND CENTRAL CLAYTON
COUNTIES...

At 919 PM EDT, severe thunderstorms were located along a line
extending from near Rex to Lovejoy to Hampton, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Griffin, McDonough, Jonesboro, Stockbridge, Hampton, Morrow, Lovejoy,
Sunny Side, East Griffin, Highland Mills, Lake Spivey, Experiment,
Birdie, Bonanza, Jw Smith Reservoir, Atlanta Motor Speedway, Flippen,
Eagles Landing, Irondale and Towalaga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3324 8424 3322 8435 3343 8439 3358 8436
      3359 8427 3358 8422 3352 8413
TIME...MOT...LOC 0119Z 253DEG 38KT 3357 8429 3346 8430 3336 8429 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:08 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 23, 8:08 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
808 PM EDT Fri Jun 23 2017

.PREV DISCUSSION... /issued 702 PM EDT Fri Jun 23 2017/

UPDATE...

Tornado watch 365 has been cancelled. Strong storms are continuing
and there are still some severe warning being issued but the
tornado threat appears to be over. The biggest threat with the
storms look to be damaging winds...frequent lightning...and heavy
rainfall.

PREV DISCUSSION... /Issued 340 PM EDT Fri Jun 23 2017/

SHORT TERM /Tonight through Saturday Night/...

Short term remains active as tropical air mass persists over the
area. The remnants of Cindy will interact with a weak convergence
boundary through Saturday, and slowly sag southward across the
state. This zone will serve as a focus for precipitation and storm
development.

A Tornado Watch has already been issued for portions of far north
Georgia through 9 PM EDT tonight. This area is also outlooked for a
Slight Risk of severe storms. Expect a combination of individual
cells and bands of storms over the area, and expect it to persist
into the overnight hours the main axis moves farther into north
Georgia. Modeled low-level shear and instability is enough to
produce a few tornadoes, and strong, damaging wind gusts.
Destabilization has also occurred across middle and south Georgia
with breaks in the cloud cover, but expect the coverage of storms to
be less. Expect that if storms maintain their intensity and coverage
farther into north Georgia this evening and overnight, that
additional convective watches may be issued east and south of the
current Tornado Watch 365.

Antecedent soil conditions remain wet, and with a few models
continuing to indicate widespread 1-2 inches of rainfall. Modeled
precipitable water values range from 2 to 2.4 inches, and combined
with training storms, could produce very heavy downpours and locally
heavy rainfall, exceeding the current 1-2 inch QPF. Have continued
the Flash Flood Watch over the current area and time to highlight
the highest risk of flash flooding. Most rivers and creeks are
running at or slight above normal stream flow, and would respond
quickly to high rainfall amounts. If you live near a creek or river,
stay aware of changing conditions, particularly through the
overnight hours.

Enhanced moisture remains across the area Saturday as a cold front
pushes through the state. Models show multiple rounds of activity,
largely intensifying and expanding in coverage with daytime heating,
then dwindling into the late Saturday/early Sunday period. By late
Saturday the rain chances shift to the far southern portions of the
CWA, and with lower rainfall amounts in that area over the last
week, at this time do not expect a new Flash Flood Watch to be
issued for middle/central Georgia for Saturday. SPC has continued a
Marginal Risk for severe storms on Saturday.

Expect much cooler high temperatures Saturday with the precipitation
activity, and on Sunday with the influence of the drier and cooler
air mass.

31

LONG TERM /Sunday through Friday/...

No major differences in the model solutions to warrant wholesale
changes to the forecast. Have only made minor adjustments and
general refresh of forecast elements per recent blend. Previous
discussion follows...

Baker

PREV DISCUSSION... /Issued 352 AM EDT Fri Jun 23 2017/

LONG TERM /Saturday through Thursday/...
The remnants of Tropical Storm Cindy will finally be out of our hair
at the beginning of the long term forecast period on saturday
morning. However there will be a cold frontal boundary moving south
across the area. Rain and thunderstorms will be ongoing along the
front...enhanced by diurnal heating in the afternoon. There looks to
be enough deep layer shear /0-6km of 20-30kts/ as a broad trough
deepens across the eastern 2/3rds of the US to work in
conjunction with instability invof the front. This should allow
for some organization of thunderstorm clusters along the front.
The main threat will be damaging wind gusts. SPC has a large
majority of central and eastern Georgia in a marginal risk.

The front will make slow progress into central Georgia Saturday
evening into the overnight hours but the loss of daytime heating and
rather poor forcing should allow most activity to gradually
dissipate. Front looks to linger across far southern zones on Sunday
where again diurnal heating should allow for a gradual increase in
thunderstorm activity through the afternoon. Shear appears to be
displaced too far north to pose a notable severe threat by this
time. Can't rule out isolated stronger storms...but think Saturday
has better parameters than Sunday.

Front should clear the CWA by Monday. A rather unseasonably
strong area of sfc high pressure will gradually build into the
region from the north in the wake of the front...which will make
for a dry day. A strong shortwave rotating around the broad scale
trough over the eastern US will likely bring some clouds to area
on Tuesday...but thinking large dome of sfc high pressure will
keep things dry. Height rises in the mid level behind this
shortwave combined with sfc high pressure should make for a very
pleasant Wednesday. Will see moisture gradually return outside of
the extended as the sfc high begins to scoot off the Atlantic
Coast.

Kovacik

&&

.AVIATION...
00Z UPDATE...

Line of TSRA making steady progress toward the terminals at this
hour. RYY had gust close to 35 kt with another wave to affect
them. A little later for ATL at 01Z for a start time and very
limited window for TSRA. There is considerable trailing stratiform
rain in its wake along with quickly lowering cigs. MVFR should
take hold for the remainder of the late evening hours followed by
IFR cigs for the overnight period into Sat morning. Still an
opportunity for additional SHRA and TSRA on Sat should cigs clear
quickly enough so have included Prob30 in for most sites.

//ATL CONFIDENCE...00Z UPDATE...

Medium on IFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  85  69  86 /  60  70  30   5
Atlanta         72  83  68  83 /  70  70  40   5
Blairsville     68  79  61  79 /  90  50  20   5
Cartersville    72  83  66  83 /  90  60  20   5
Columbus        75  86  72  85 /  60  60  40  20
Gainesville     71  82  67  83 /  70  60  30   5
Macon           74  88  72  86 /  50  70  50  20
Rome            72  84  66  84 /  90  60  20   5
Peachtree City  73  83  68  84 /  60  70  40  10
Vidalia         75  91  75  89 /  20  30  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for the following
zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Gwinnett...Hall...Haralson...Heard...Henry...Jackson...
Lumpkin...Madison...Murray...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Polk...Rockdale...South
Fulton...Towns...Union...Walker...Walton...White...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....01
AVIATION...Deese
Hazardous weather outlook, Jun 23, 6:54 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
654 PM EDT Fri Jun 23 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-242300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
654 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

There is a marginal to slight chance of severe thunderstorms across
north Georgia, mainly along and west of the I-85 corridor tonight
as the remnants of Tropical Storm Cindy pass through the region.
The primary hazards will be damaging winds, frequent lightning,
and heavy rain.

A Flash Flood Watch continues for north and portions of central Georgia,
this afternoon through Saturday evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms will be possible across north and central
Georgia Saturday and across central Georgia Sunday. The primary
hazards will be frequent lightning, gusty winds and heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jun 23, 8:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     1 NNW LAKE ARROWHEAD    34.30N  84.60W
06/23/2017                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE
            INTERSECTION OF LAKE ARROWHEAD DRIVE AND INDIAN RIDGE
            WAY.

&&

EVENT NUMBER FFC1700912

LMERRITT
Local storm report, Jun 23, 8:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     WOODSTOCK               34.10N  84.52W
06/23/2017                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN AT 105 EAST MAIN STREET.

&&

EVENT NUMBER FFC1700913

LMERRITT
Local storm report, Jun 23, 8:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     1 NNW BURRIS CROSSROADS 34.35N  84.49W
06/23/2017                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            PITTMAN LANE AND DIXON ROAD.

&&

EVENT NUMBER FFC1700914

LMERRITT
Local storm report, Jun 23, 8:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     1 NNW BURRIS CROSSROADS 34.35N  84.49W
06/23/2017                   CHEROKEE           GA   EMERGENCY MNGR

            TREES AND WIRES WERE REPORTED DOWN NEAR THE
            INTERSECTION OF PITTMAN LANE AND DIXON ROAD.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1700914

LMERRITT
Local storm report, Jun 23, 8:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     2 ESE UNIVETER          34.19N  84.47W
06/23/2017                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            UNIVETER ROAD AND STOVER ROAD.

&&

EVENT NUMBER FFC1700915

LMERRITT
Local storm report, Jun 23, 8:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     2 SW BATESVILLE         34.15N  84.39W
06/23/2017                   CHEROKEE           GA   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN IN THE ROADWAY NEAR THE
            INTERSECTION OF BIG SPRINGS ROAD AND HIGHWAY 140.

&&

EVENT NUMBER FFC1700916

LMERRITT

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:13 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Gwinnett, Hall, Jackson47 min
Jun 23, 8:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 23, 8:50 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson40 min
Jun 23, 8:52 PM EDTSpecial Weather StatementFFCDeKalb38 min
Jun 23, 9:13 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale47 min
Jun 23, 9:57 PM EDTSpecial Weather StatementFFCMorgan, Newton48 min
Jun 24, 10:57 AM EDTSpecial Weather StatementFFCCoweta33 min
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTwiggs26 min
Jun 24, 2:17 PM EDTSpecial Weather StatementFFCStewart28 min
Jun 24, 6:50 PM EDTSpecial Weather StatementFFCButts25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.